MAUDE Adverse Event Report: ATRIUM MEDICAL CORPORATION ICAST COVERED STENT SYSTEM, 6MMX22MMX120CM; ILIAC COVERED STENT, ARTERIAL

ATRIUM MEDICAL CORPORATION ICAST COVERED STENT SYSTEM, 6MMX22MMX120CM; ILIAC COVERED STENT, ARTERIAL
Model Number 42622
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
During a fenestrated stent graft procedure, the icast stent become dislodged from the balloon.The icast would not advance into the rt renal artery.It was being delivered over a.035 rosen wire, thru a 6.5fr x55cm tour guide sheath.When the icast was withdrawn into the sheath, the stent became dislodged from the balloon.The icast was successfully retrieved from the aorta with an ensnare.The case was then successfully completed.An fda medwatch (b)(4) was also received which stated that doctor put stent device in the patient, but needed a smaller size so removed the stent device and the tip was broken off.Broken tip was snared out of the patient.
 
Additional Manufacturer Narrative
Upon completion of the investigation into this event a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Additional fields: a2, a3a, b3, d10.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
The customer reported that during a fenestrated stent graft procedure, an icast stent become dislodged from the balloon.The icast would not advance into the rt renal artery.When the icast was withdrawn into the sheath, the stent became dislodged from the balloon and was successfully retrieved from the aorta with an ensnare, and the procedure was successfully completed.Additional information received indicated that the endograft used in this case was a cook zfen-p-30-124 endograft.The angulation of the renal artery off the aorta was approximately at a 45° angle.Information received stated that the fenestration of the endograft was properly aligned with the renal artery.Based on the information received it was also stated that the sheath was advanced into the proximal renal artery and based on this information it is clear that the sheath was in or at the proximal end of the renal artery.Being that the stent came off the balloon while pulling the device back into the introducer sheath suggests the entire stent was outside the introducer sheath.It is not clear based on the information why the stent then became free floating in the aorta.The additional information unfortunately does not help in determining why the stent could not advance into the renal artery.As the stent was described as being dislodged off the balloon when attempted to be pulled back into the sheath the complaint is considered user error.The instructions for use (ifu) are very clear in ¿warnings and precautions¿ section to not pull an unexpanded stent back through a guiding catheter or sheath.The ifu also states that in the ¿removal of unexpanded stent¿ section that extreme caution must be used when removal of an unexpanded or partially expanded stent is necessary.The stent/delivery system should not be withdrawn until the proximal end of the stent is aligned with the distal tip of the introducer sheath.The sheath and the stent delivery system should then all be removed as one unit.After removal, the icast covered stent system should not be reused.A review of the device history records shows that there were no non-conformances noted and the product met all quality and performance requirements.There is no indication that a design, manufacturing specification, test method, manufacturing process, equipment or raw material was the cause of the complaint.A recurring lot number query was conducted for l/n 514985 and there have been no other complaints associated with the production lot of finished goods.A historical review of capa and ncrs was completed, which did not identify any issues directly related to this complaint.A complaint history review did identify complaints involving difficulties delivering the stent resulting in stent dislodgement, but none were confirmed to be the fault of the device.A risk review found that the risk management documents for this product adequately address the reported defect and the severity and anticipated occurrence level are appropriate.The device in question was not returned and no images of the device or procedure were provided, therefore the complaint cannot be confirmed.Based on the information that was provided in the complaint, there is no evidence to conclude that the device was faulty or manufactured improperly.As the device was pulled back into the sheath dislodging the stent against the instructions for use, the complaint is considered user error.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Correction section: h6.
 
Event or Problem Description
N/a.

Brand Name
ICAST COVERED STENT SYSTEM, 6MMX22MMX120CM
Common Device Name
ILIAC COVERED STENT, ARTERIAL
Manufacturer (Section D)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
Manufacturer (Section G)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
Manufacturer Contact
lori gosselin
40 continental blvd
merrimack, NH 
MDR Report Key21660202
Report Number3011175548-2025-000002
Device Sequence Number20940342
Product Code PRL
UDI-Device Identifier00650862426229
UDI-Public(01)00650862426229(17)271029
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P120003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number42622
Device Catalogue Number42622
Device Lot Number514985
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2025
Supplement Date Received by Manufacturer04/14/2025
04/28/2025
05/17/2025
Initial Report FDA Received Date03/21/2025
Supplement Report FDA Received Date04/25/2025
04/30/2025
05/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
.035 ROSEN WIRE, 6.5FRX55CM TOUR GUIDE SHEATH.; ENDOGRAFT- COOK, ZFEN-P-2-30-124.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient SexFemale